MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the microcatheter broke which leads to patient's drug doses falling short of medical prescriptions.A 135/20 renegade hi-flo catheter-infusion was used in the continuous transcatheter hepatic artery drug delivery for hepatocellular carcinoma.During usage, it was noted that the microcatheter was damaged and leaking resulting in patient's drug doses falling short of medical prescriptions.The specific lost drug dose could not be assessed.The microcatheter was removed and a spare large catheter was used to administer the drug.There were no obvious signs of harm and the patient was under further observation.
 
Event or Problem Description
It was reported that the microcatheter broke which leads to patient's drug doses falling short of medical prescriptions.A 135/20 renegade hi-flo catheter-infusion was used in the continuous transcatheter hepatic artery drug delivery for hepatocellular carcinoma.During usage, it was noted that the microcatheter was damaged and leaking resulting in patient's drug doses falling short of medical prescriptions.The specific lost drug dose could not be assessed.The microcatheter was removed and a spare large catheter was used to administer the drug.There were no obvious signs of harm and the patient was under further observation.It was further reported that the the catheter was 20cm in when the leak was noted outside the patient about 10cm.After procedure during ward round, the physician decided to draw the device from patient.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15108664
Report Number2124215-2022-24513
Device Sequence Number17191152
Product Code KRA
UDI-Device Identifier08714729280644
UDI-Public08714729280644
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2024
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0027517066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale